# SDR 20000511AP020

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Grooved
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM BS 1110 LBL 45 HAS 2.5 INCH GROOVE CENTER OF TOP FLANGE.  REMOVED WEB, SIDE WALLS AND SEAT TRACK.  CUT OUT DAMAGED AREA IAW 53-10-2 FIG 3.  ACCOMPLISHED HFEC INSPECTION AROUND EDGES OF CUTOUT IAW 51-00-00.  NO CRACKS NOTED.  FABRICATED FLOORBEAM AND SPLICES IAW 53-10-2 FIG 3.  INSTALLED FLOORBEAM AND SPLICE IAW 51-30-1 PAGE 10.  (M)
